IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev IA Conf / Next IA Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Internet Architecture (IA) [schedule] [select]
Chair Hiroyuki Osaki (Kwansei Gakuin Univ.)
Vice Chair Rei Atarashi (IIJ), Toru Kondo (Hiroshima Univ.), Hiroshi Yamamoto (Ritsumeikan Univ.)
Secretary Yusuke Sakumoto (Kwansei Gakuin Univ.), Yuichiro Hei (KDDI Research), Toshiki Watanabe (NEC)
Assistant Kenji Ohira (Osaka Univ.), Daiki Nobayashi (Kyushu Inst. of Tech.), Ryohei Banno (Kogakuin Univ.)

Conference Date Thu, Oct 1, 2020 11:00 - 17:30
Topics IA2020 - Workshop on Internet Architecture and Applications 2020 
Conference Place Online 
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on IA.

Thu, Oct 1 AM  Opening and Welcome
11:00 - 11:15
  - Opening and Welcome (IA2020 TPC Co-Chairs)
Thu, Oct 1 AM  Oral 1
Chair: Kenichi Yoshida (University of Tsukuba)
11:15 - 12:05
(1) 11:15-11:40 Malicious URLs Detection Using an Integrated AI Framework Bo-Xiang Wang, Ren-Feng Deng, Yi-Wei Ma, Jiann-Liang Chen (NTUST)
(2) 11:40-12:05 Ethical Education on Information Security Mind for Practical Security Learning Yoshinari Kanaya (Tohoku Univ.), Daisuke Kotani (Kyoto Univ.), Katsuyoshi Iida (Hokkaido Univ.), Hideaki Sone (Tohoku Univ.)
  12:05-13:15 Lunch Break ( 70 min. )
Thu, Oct 1 PM  Oral 2
Chair: Shao Xun (Kitami Institute of Technology)
13:15 - 14:05
(3) 13:15-13:40 A Study on Recovering Network Topology with Missing Links using Sparse Modeling Ryotaro Matsuo, Hiroyuki Ohsaki (Kwansei Gakuin Univ.)
(4) 13:40-14:05 A Study on Effective Node Resistance of a Graph Kazuyuki Yamashita, Hiroyuki Ohsaki (Kwansei Gakuin Univ.)
  14:05-14:15 Break ( 10 min. )
Thu, Oct 1 PM  Poster Abstract
Chair: Kenji Ohira (Osaka University)
14:15 - 14:35
  - Quick Introduction of Posters (2 mins. for each poster)
  14:35-14:45 Break ( 10 min. )
Thu, Oct 1 PM  Poster 1
14:45 - 15:25
(5) 14:45-15:25 [Poster Presentation]
Cybersecurity Inventory of Autonomous Intelligent Drones Applying IEC 62443 Standard
Shih-Yuan Ku, Yu-Lun Wu (National Taiwan University of Science and Technology), Yung-Chiao Chen (National Taiwan University), Jiann-Liang Chen (National Taiwan University of Science and Technology)
(6) 14:45-15:25 [Poster Presentation]
A Study on Random-walk-based Content Routing in Information-Centric Delay/Disruption-Tolerant Networking
Jo Hagikura, Hiroyuki Ohsaki (Kwansei Gakuin Univ.)
(7) 14:45-15:25 [Poster Presentation]
A Study on Estimating Effective Graph Resistance using Random Walk
Yuhei Nishi, Ryota Sakaguchi, Hiroyuki Ohsaki (Kwansei Gakuin Univ.)
  15:25-15:35 Break ( 10 min. )
Thu, Oct 1 PM  Poster 2
15:35 - 16:15
(8) 15:35-16:15 [Poster Presentation]
Performance Analysis of Proposed Mechanism in an SDN Emulation Environment
Meena Mahalingam, Yi-Wei Ma, Jiann-Liang Chen (NTUST)
(9) 15:35-16:15 [Poster Presentation]
Research and development of Personal Data Store (PDS) with access control for advanced PLR of running data
Toyokazu Akiyama (Kyoto Sangyo Univ.), Yukiko Kawai (Kyoto Sangyo Univ./Osaka Univ.), Takumi Kiriu, Shinsuke, Nakajima (Kyoto Sangyo Univ.), Panote Siriaraya (Kyoto Institute of Tech.), Shinji Shimojo (Osaka Univ.)
(10) 15:35-16:15 [Poster Presentation]
A Study on Inferring Communication Delays using Semi-Supervised Learning
Akio Tsuji, Taisei Suzuki, Hiroyuki Ohsaki (Kwansei Gakuin Univ.)
  16:15-16:25 Break ( 10 min. )
Thu, Oct 1 PM  Poster 3
16:25 - 17:05
(11) 16:25-17:05 [Poster Presentation]
A Study on Topology Estimation from Observed Network Flows
Keita Kitaura, Ryotaro Matsuo (Kwansei Gakuin Univ.), Ryo Nakamura (Fukuoka Univ.), Hiroyuki Ohsaki (Kwansei Gakuin Univ.)
(12) 16:25-17:05 [Poster Presentation]
Research and development of a safe bus driving support system considering passenger discomfort
Toyokazu Akiyama (Kyoto Sangyo Univ.), Ismail Arai (NAIST), Hiroshi Yamamoto (Ritsumeikan Univ.)
(13) 16:25-17:05 [Poster Presentation]
A Study on Flow-Level Network Simulator for Large-Scale Information-Centric Networks
Soma Yamamoto (Kwansei Gakuin Univ.), Ryo Nakamura (Fukuoka Univ.), Hiroyuki Ohsaki (Kwansei Gakuin Univ.)
  17:05-17:15 Break ( 10 min. )
Thu, Oct 1 PM  Awards and Closing
17:15 - 17:30
  - Awards and Closing

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
IA Technical Committee on Internet Architecture (IA)   [Latest Schedule]
Contact Address Technical Group of Internet Architecture
E-:ia-board 


Last modified: 2020-11-06 15:38:26


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to IA Schedule Page]   /  
 
 Go Top  Go Back   Prev IA Conf / Next IA Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan